# SDR RRXA000433

- Difficulty date: April 27, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO RT CARGO TIE DOWN AT STA 365 AND LONGERON 33R, DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED AND REPLACED TRACK IAW DC8 SRM 51-1-24, 51-1-8, 51-3-2, 53-2-3 FIG 12.  TREATED AREA IAW DC8 SRM 51-1-8.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
